Alert archive / Florida / Red Flag Warnings in 2010

Red Flag Warning 75, NWS Melbourne, FL

December 26, 20106 counties in Florida

NWS Melbourne, FL issued this red flag warning at Dec 26, 2010, 1:42 PM EST for 6 counties in Florida. It took effect at Dec 27, 2010, 12:00 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 26, 2010, 1:42 PM EST (18:42 UTC)
In effect from
Dec 27, 2010, 12:00 PM EST
Expired
Dec 27, 2010, 6:00 PM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-12-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-12-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

975 
WWUS82 KMLB 261842
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
142 PM EST SUN DEC 26 2010

FLZ041-044>047-053-054-058-141-144-147-272300-
/O.UPG.KMLB.FW.A.0062.101227T1700Z-101227T2300Z/
/O.NEW.KMLB.FW.W.0075.101227T1700Z-101227T2300Z/
/O.NEW.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
142 PM EST SUN DEC 26 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY. A FIRE
WEATHER WATCH IS ALSO IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING.

CLOUD COVER AND COLD TEMPERATURES WILL KEEP RELATIVE HUMIDITIES ABOVE
CRITICAL LEVELS THIS AFTERNOON. HOWEVER...NORTHWEST WINDS WILL REMAIN
AROUND 20 MPH WITH FREQUENT GUSTS TO 30 TO 40 MPH THROUGH THE EVENING.
ON MONDAY...LONG DURATIONS OF LOW HUMIDITIES AREA EXPECTED IN THE
MID TO UPPER 20S DUE TO A VERY DRY AIR MASS. NORTHWEST WINDS WILL BE
NEAR 15 MPH AND GUSTY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

FLZ059-064-272300-
/O.NEW.KMLB.FW.W.0075.101227T1700Z-101227T2300Z/
/O.NEW.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/
ST. LUCIE-MARTIN-
142 PM EST SUN DEC 26 2010

...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM EST MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 6 PM EST MONDAY. A FIRE
WEATHER WATCH IS ALSO IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING.

CLOUD COVER AND COLD TEMPERATURES WILL KEEP RELATIVE HUMIDITIES ABOVE
CRITICAL LEVELS THIS AFTERNOON. HOWEVER...NORTHWEST WINDS WILL REMAIN
AROUND 20 MPH WITH FREQUENT GUSTS TO 30 TO 40 MPH THROUGH THE EVENING.
ON MONDAY...LONG DURATIONS OF LOW HUMIDITIES AREA EXPECTED IN THE
MID TO UPPER 20S DUE TO A VERY DRY AIR MASS. NORTHWEST WINDS WILL BE
NEAR 15 MPH AND GUSTY ON MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
2 follow-up statements
492 
WWUS82 KMLB 270954
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
454 AM EST MON DEC 27 2010

FLZ041-044>047-053-054-058-141-144-147-272300-
/O.UPG.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/
/O.NEW.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/
/O.CON.KMLB.FW.W.0075.101227T1700Z-101227T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
454 AM EST MON DEC 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING.

IN ADDITION...THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM
EST TUESDAY.

SEVERAL HOURS OF LOW RELATIVE HUMIDITIES ARE EXPECTED INTO THIS
AFTERNOON WITH MINIMUM RH VALUES IN THE MID TO UPPER 20S DUE TO A
VERY DRY AIR MASS. ALSO...NORTHWEST WINDS NEAR 15 MPH AND GUSTY
WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS.

WINDS WILL WEAKEN INTO TUESDAY...BUT LONG DURATIONS OF LOW
RELATIVE HUMIDITY ARE EXPECTED AGAIN INTO THE AFTERNOON.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ059-064-272300-
/O.CON.KMLB.FW.W.0075.101227T1700Z-101227T2300Z/
/O.CON.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/
ST. LUCIE-MARTIN-
454 AM EST MON DEC 27 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM EST
THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. 

SEVERAL HOURS OF LOW RELATIVE HUMIDITIES ARE EXPECTED INTO THIS
AFTERNOON WITH MINIMUM RH VALUES IN THE MID TO UPPER 20S DUE TO A
VERY DRY AIR MASS. ALSO...NORTHWEST WINDS NEAR 15 MPH AND GUSTY
WILL MAKE FOR DANGEROUS FIRE WEATHER CONDITIONS.

WINDS WILL WEAKEN INTO TUESDAY...BUT LONG DURATIONS OF LOW
RELATIVE HUMIDITY MAY BE POSSIBLE AGAIN INTO THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$
850 
WWUS82 KMLB 271928
RFWMLB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
228 PM EST MON DEC 27 2010

FLZ059-064-280000-
/O.UPG.KMLB.FW.A.0063.101228T1500Z-101229T0000Z/
/O.EXA.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/
/O.CON.KMLB.FW.W.0075.000000T0000Z-101227T2300Z/
ST. LUCIE-MARTIN-
228 PM EST MON DEC 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. A
RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING.

CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE THIS AFTERNOON
IN COMBINATION WITH NORTHWEST WINDS NEAR 15 MPH AND GUSTY LEADING
TO DANGEROUS FIRE WEATHER CONDITIONS.

WINDS WILL WEAKEN INTO TUESDAY...BUT LONG DURATIONS OF LOW
RELATIVE HUMIDITY ARE EXPECTED AGAIN INTO THE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

&&

$$

FLZ041-044>047-053-054-058-141-144-147-280000-
/O.NEW.KMLB.FW.A.0064.101229T1600Z-101229T2300Z/
/O.CON.KMLB.FW.W.0075.000000T0000Z-101227T2300Z/
/O.CON.KMLB.FW.W.0076.101228T1500Z-101229T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-COASTAL VOLUSIA-SOUTHERN LAKE-
NORTHERN BREVARD-
228 PM EST MON DEC 27 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 7 PM EST
TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL
6 PM EST THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM
10 AM TO 7 PM EST TUESDAY. 

IN ADDITION...THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS
ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM
EST TUESDAY.

CRITICALLY LOW RELATIVE HUMIDITIES WILL CONTINUE THIS AFTERNOON
IN COMBINATION WITH NORTHWEST WINDS NEAR 15 MPH AND GUSTY LEADING
TO DANGEROUS FIRE WEATHER CONDITIONS.

THE VERY DRY AIRMASS WILL REMAIN IN PLACE THROUGH MID
WEEK...BRINGING LONG DURATION OF LOW RELATIVE HUMIDITY AGAIN ON
TUESDAY AND POSSIBLY ON WEDNESDAY. NORTHWEST WINDS WILL WEAKEN
LATE TONIGHT AND REMAIN LIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR
WITHIN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR
THE SPREAD OF WILDFIRE ARE FORECAST TO OCCUR IN THE NEXT 24 TO
96 HOURS. PLEASE MONITOR UPCOMING FORECASTS FOR THE LATEST FIRE
WEATHER INFORMATION.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Dec 26, 10:42 AM EST, 3 hours earlier.

Area forecast discussion, Dec 26, 10:42 AM EST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1042 AM EST SUN DEC 26 2010

.DISCUSSION...

TODAY...SFC COLD FRONT HAS CLEARED THE STATE THIS MORNING AS ITS
RAPIDLY DEEPENING PARENT LOW CONTINUES TO RACE UP THE EASTERN
SEABOARD NEAR THE CAROLINAS. DEEP TROUGH OVER THE EASTERN AND STRONG
WSW FLOW IN THE WAKE OF THE DEPARTING LOW HAS BROUGHT COLD AIR
QUICKLY FUNNELING INTO THE FLORIDA PENINSULA. DENSE POST FRONTAL
CLOUD COVER CONTINUES TO FILTER DOWN THE PENINSULA AS WELL...WITH
THE RADAR PICKING UP LIGHT RAIN/SPRINKLES ACROSS THE AREA FROM
BREVARD-OSCEOLA COUNTY NORTHWARDS.

WITH THE TROUGH AXIS STILL TO OUR WEST...THERE DOESNT LOOK TO BE
ENOUGH SUBSIDENCE TO CLEAR OUT MUCH OVER THE CLOUD COVER TODAY. WITH
ROBUST COLD AIR ADVECTION...TEMPERATURES FOR MOST LOCATIONS HAVE
ALREADY REACHED THEIR MAXES AND WILL HOLD STEADY OR DECREASE DURING
THE DAY. THE 915 MHZ PROFILER SHOWS 40-45KT WINDS AS LOW AS 2000FT
THIS MORNING...AND SO WINDY WEST-NORTHWEST WINDS WILL CONTINUE
THROUGH THE EVENING. SUSTAINED WINDS OF 20-30 MPH ARE EXPECTED WITH
FREQUENT GUSTS TO 40 MPH AND OCCASIONAL HIGHER GUSTS NOT OUT OF THE
QUESTION.

THE LOW CLOUDS...SPRINKLES...GUSTY WINDS AND COOL TEMPS WILL MAKE
FOR A VERY RAW DAY ACROSS THE AREA. THE WIND/TEMP COMBINATION WILL
BRING WIND CHILLS IN THE LOW-MID 30S FOR MANY LOCATIONS FOR MOST OF
THE DAY. WILL LIKELY HAVE TO BRING FORWARD THE START TIME FOR THE
WIND CHILL ADVISORY TO AROUND SUNSET TODAY.

TONIGHT...WEST-NORTHWEST WINDS WILL REMAIN ELEVATED OVERNIGHT WITH
NEAR BREEZY/BREEZY CONDITIONS CONTINUING. STRONG COLD AIR ADVECTION
WILL POUR DOWN THE PENINSULA OVERNIGHT AS SKIES CLEAR AND
TEMPERATURES PLUMMET. THOUGH...WITH OVERNIGHT MIXING FEEL THAT
TEMPERATURES WILL REMAIN ABOVE MOS GUIDANCE BUT MOST AREAS SHOULD
STILL EXPERIENCE FREEZING TEMPERATURES LATE OVERNIGHT. FOR LOW MINS
EXPECT UPPER 20S TO AROUND 30 DEGREES ALMOST EVERYWHERE...WITH THE
EXCEPTION OVER ST. LUCIE AND MARTIN COUNTIES NEAR THE COAST WHERE
LOWER 30S MAY BE MORE LIKELY. WILL UPGRADE FREEZE WATCH TO A FREEZE
WARNING ACROSS ALL OF EAST CENTRAL FLORIDA. WIND CHILL VALUES WILL
DROP INTO THE 20S AREAWIDE LATE TONIGHT AND INTO THE TEENS FOR A FEW
HOURS ALONG AND NORTH OF THE I-4 CORRIDOR TOWARDS SUNRISE MONDAY.
WILL ALSO HOIST A WIND CHILL ADVISORY AREAWIDE FOR OVERNIGHT.

&&

.AVIATION...LINGERING POST FRONTAL MOISTURE WILL KEEP A BKN-OVC DECK
BETWEEN 025-030 NORTH OF KMLB THROUGH THE DAY WITH CIGS AROUND
035-040 SOUTH OF KMLB. OCCASIONALLY SPRINKLES WILL FALL FROM THE
DECK WITH NO REDUCTIONS IN VISIBILITY EXPECTED...THOUGH FREEZING
LEVELS WILL BE LOW. MAIN HAZARD WILL BE STRONG AND GUSTY WNW WINDS
SUSTAINED AROUND 20KTS WITH FREQUENT GUSTS TO 30-35KTS.

&&

.MARINE...TODAY-TONIGHT...EXTREMELY HAZARDOUS BOATING CONDITIONS AS
BUOY 41009 SHOWS WNW WINDS SUSTAINED NEAR GALE FORCE WITH GUSTS TO
40KTS. A GALE WARNING CONTINUES FOR TODAY AND ALL OF TONIGHT FOR ALL
LEGS NEAR/OFFSHORE FROM FLAGLER BEACH THROUGH JUPITER INLET. SEAS
WILL BUILD 8-11 FT WELL AWAY FROM THE COAST. SHORT DOMINANT WAVE
PERIODS WILL RANGE FROM 5-7 SECONDS.

&&

.FIRE WEATHER...WHILE DRY AIR ADVECTION HAS ADVECTED DEWPOINTS IN
THE 30S AS FAR SOUTH AS BREVARD COUNTY THIS MORNING...COLD AIR
ADVECTION AND CLOUD COVER ARE KEEPING TEMPERATURES CONSIDERABLY
LOWER THAN FORECAST...EVEN IN THE UPPER 30S IN LAKE AND VOLUSIA
COUNTIES. CLOUD COVER EXTENDS WELL BACK INTO THE SOUTHEAST...AND
WILL CONTINUE TO KEEP A LID ON TEMPS THROUGH THE DAY.

WINDS WILL BE THE MAIN CONCERN FOR ANY FIRES AS SUSTAINED WINDS OF
20 MPH WITH FREQUENT GUSTS INTO THE 30-40 MPH RANGE WILL LEAD TO
DISPERSION VALUES ABOVE 75 FOR ALL OF EAST CENTRAL FLORIDA. WILL BE
LEANING TOWARDS CANCELLING THE RED FLAG EARLY AS THE COMBINATION OF
RH VALUES AND DISPERSION/WINDS SEEMS UNLIKELY TO OCCUR OVER A
WIDESPREAD AREA...HOWEVER WINDS WILL STILL POSE A SUBSTANTIAL
CONTROL PROBLEM TO ANY NEW OR ONGOING FIRES.

&&

.CLIMATE...RECORD LOWS FOR MONDAY AND TUESDAY...ALONG WITH THE
RECORD LOW MAXIMUMS FOR MONDAY...

MONDAY DEC 27TH LOW/YEAR
DAYTONA BEACH...23/1985
ORLANDO (MCO)...29/1985
MELBOURNE.......29/1993
VERO BEACH......25/1983

MON DEC 27TH LOW MAX/YEAR
DAYTONA BEACH...47/1935
ORLANDO (MCO)...56/2001
MELBOURNE.......54/1977
VERO BEACH......51/1983

TUESDAY DEC 28TH LOW/YEAR
DAYTONA BEACH...26/1935
ORLANDO (MCO)...31/1977
MELBOURNE.......32/1972
VERO BEACH......34/1977

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING FOR
     ALL OF EAST CENTRAL FLORIDA.

     LAKE WIND ADVISORY FROM 6 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR ALL OF EAST CENTRAL FLORIDA.

     FREEZE WARNING FROM 3 AM TO 9 AM EST MONDAY FOR ALL OF EAST
     CENTRAL FLORIDA.

     WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 10 AM EST MONDAY
     FOR ALL OF EAST CENTRAL FLORIDA.

     FIRE WEATHER WATCH MONDAY AFTERNOON FOR COASTAL VOLUSIA-INDIAN
     RIVER-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN LAKE-
     OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
     SOUTHERN LAKE.

     RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS EVENING FOR
     COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN BREVARD-NORTHERN
     LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE.

AM...GALE WARNING UNTIL 11 AM EST MONDAY FOR COASTAL WATERS
     FROM FLAGLER BEACH TO JUPITER INLET OUT 60 NM.

     SMALL CRAFT ADVISORY FROM 11 AM TO 4 PM EST MONDAY FOR
     COASTAL WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 11 AM TO 10 PM EST MONDAY FOR
     WATERS FROM FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&
Hazardous weather outlook, Dec 26, 4:34 AM EST, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
434 AM EST SUN DEC 26 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-262200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
434 AM EST SUN DEC 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...HIGH WIND IMPACT...
WEST WINDS WILL INCREASE TO 20 TO 25 MPH WITH OCCASIONAL GUSTS TO
35 MPH ACROSS ALL OF EAST CENTRAL FLORIDA TODAY. A LAKE WIND
ADVISORY HAS BEEN ISSUED AND WILL BE IN EFFECT UNTIL 7 PM THIS
EVENING.

...EXCESSIVE COLD IMPACT...
CLEARING SKIES THIS EVENING WITH NORTHWEST WINDS OF 15 TO 20 MPH
WILL ALLOW TEMPERATURES TO FALL INTO THE UPPER 20S TO AROUND 30
DEGREES BY SUNRISE OVER MUCH OF EAST CENTRAL FLORIDA. IF YOU
WILL BE OUTSIDE EARLY MONDAY MORNING...BE SURE TO DRESS
APPROPRIATELY FOR THE UNSEASONABLY COLD WEATHER. A FREEZE WARNING
IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA OVERNIGHT.

AS WINDS REMAIN ELEVATED TONIGHT...LOWEST WIND CHILL READINGS LATE
OVERNIGHT ARE EXPECTED TO REACH THE LOWER AND MIDDLE 20S AROUND
SUNRISE MONDAY MORNING. ALONG AND NORTH OF THE I-4 CORRIDOR LOWEST
WIND CHILL READINGS AROUND SUNRISE EARLY MONDAY MORNING WILL FALL
INTO THE UPPER TEENS AND LOWER 20S. IF YOU WILL BE OUTSIDE EARLY
MONDAY MORNING IN THESE AREAS...BE SURE TO DRESS APPROPRIATELY. A
WIND CHILL ADVISORY IS IN PLACE FOR ALL OF EAST CENTRAL FLORIDA
OVERNIGHT.

FOLLOW ALL SAFETY PRECAUTIONS WHEN USING SPACE HEATERS. MANY HOME
FIRES OCCUR IN FLORIDA DUE TO IMPROPER USE OF PORTABLE HEATERS.
MAKE SURE TO DRESS WARMLY IF VENTURING OUTSIDE. RESIDENTS SHOULD
TAKE NECESSARY PRECAUTIONS TO PROTECT COLD SENSITIVE PLANTS. PLAN
TO KEEP SMALL PETS INDOORS OVERNIGHT.

...WIND AND SEA IMPACT...
A GALE WARNING WILL IS IN EFFECT THROUGH TONIGHT. WEST WINDS WILL
BE SUSTAINED AT 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE.

...FIRE WEATHER IMPACT...
A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON FOR
LAKE..VOLUSIA...SEMINOLE...ORANGE...OSCEOLA AND BREVARD COUNTIES.
INSTANTANEOUS RED FLAG CONDITIONS ARE FORECAST ACROSS THESE AREAS
AS RELATIVE HUMIDITY VALUES FALL INTO THE LOWER TO MIDDLE 30S AND
WEST WINDS OF 20 TO 25 MPH WITH STRONGER GUSTS OCCUR. IN
ADDITION...DISPERSION VALUES WILL BE IN THE EXCELLENT CATEGORY
OVER ALL OF EAST CENTRAL FLORIDA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
ELEVATED WINDS AND SEAS ARE EXPECTED TO CONTINUE INTO EARLY NEXT
WEEK CREATING HAZARDOUS SMALL CRAFT BOATING CONDITIONS.

LOW WIND CHILLS AND A THREAT FOR FREEZING TEMPERATURES WILL EXIST
ON MONDAY MORNING. FREEZING TEMPERATURES ARE POSSIBLE AGAIN
OVERNIGHT MONDAY AND TUESDAY MORNING.

LONG DURATION OF LOW RELATIVE HUMIDITY VALUES ARE FORECAST TO OCCUR
OVER MUCH OF EAST CENTRAL FLORIDA ON MONDAY AND POSSIBLY AGAIN ON
TUESDAY. GUSTY WEST TO NORTHWEST WINDS ARE ALSO FORECAST FOR
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

In the hours before

Local storm report, Dec 26, 12:38 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1238 PM EST SUN DEC 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     NON-TSTM WND GST 3 NNW PORT SAINT JOHN   28.51N 80.80W
12/26/2010  M46.00 MPH       BREVARD            FL   OTHER FEDERAL

            KTIX MEASURED 40KT/46MPH WIND GUST.

0904 AM     NON-TSTM WND GST 5 WSW PLAYALINDA BEACH  28.61N 80.69W
12/26/2010  M46.00 MPH       BREVARD            FL   OTHER FEDERAL

            KTTS RECORDED 40KT/46MPH WIND GUST.

0913 AM     NON-TSTM WND GST 5 W INDIALANTIC         28.10N 80.65W
12/26/2010  M44.00 MPH       BREVARD            FL   ASOS

            KMLB MEASURED WIND GUST OF 38KTS/44MPH.

0921 AM     NON-TSTM WND GST 1 SSW GIFFORD           27.66N 80.42W
12/26/2010  M45.00 MPH       INDIAN RIVER       FL   ASOS

            KVRB RECORDED 39KT/45MPH WIND GUST.

0927 AM     NON-TSTM WND GST 4 NNW LAKE JESSUP       28.78N 81.24W
12/26/2010  M40.00 MPH       SEMINOLE           FL   ASOS

            KSFB RECORDED 35KT/40MPH WIND GUST.

0931 AM     NON-TSTM WND GST N PATRICK AIRFORCE BASE 28.24N 80.61W
12/26/2010  M43.00 MPH       BREVARD            FL   OTHER FEDERAL

            KCOF RECORDED 37KT/43MPH WIND GUST.

1149 AM     NON-TSTM WND GST 5 NW FORT PIERCE        27.50N 80.38W
12/26/2010  E43.00 MPH       ST. LUCIE          FL   ASOS

            KFPR MEASURED 37KT/43MPH WIND GUST.

1152 AM     NON-TSTM WND GST 6 NNE CAPE CANAVERAL    28.47N 80.57W
12/26/2010  M40.00 MPH       BREVARD            FL   OTHER FEDERAL

            KXMR RECORDED 35KT/40MPH WIND GUST.

&&

ARB

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 26, 4:24 AM ESTFreeze WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia24 hr
Dec 26, 4:24 AM ESTFreeze WarningMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia29 hr
Dec 26, 4:24 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Dec 26, 4:26 AM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia30 hr
Dec 26, 4:29 AM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia9 hr
Dec 26, 4:29 AM ESTRed Flag WarningMLBLake, Orange, Osceola, Seminole, Volusia7 hr
Dec 26, 1:42 PM ESTFire Weather WatchMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia25 hr

Nearby

Red Flag Warnings in Florida, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.